# SDR CALA2024043001271

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 101,770 hours, 19,086 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Both
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

TOWER REPORTED THICK BLACK SMOKE ON TO OUT OF BOTH ENGINES PERFORMED GV INSPECTION ON AC2474 DUE TO AIR RETURN FOR BLACK SMOKE ON TAKEOFF OPEN NUMBER ONE AND TWO MOTORS AND PRESSURE PANEL NOTHING WAS FOUND RETURNED AIRCRAFT TO SERVICE
